On the number of connected and disconnected coverings over a manifold

Valery A. Liskovets, Alexander D. Mednykh


A general formula is obtained for the number of non-equivalent coverings (possibly disconnected) over a connected manifold with an arbitrary finitely generated fundamental group. Some illustrative examples are considered.


Counting of homomorphisms, Non-equivalent coverings, Disconnected coverings, Fundamental group, Euler transform

Full Text:


DOI: https://doi.org/10.26493/1855-3974.98.ecc

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications